# SDR HNAA2023121800466

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 45,116 hours, 39,986 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING INTAL TAKEOFF ROLL W/S 2 HEAT FAIL ON EICAS WITH CLICKING NOISE. C/W FLT CREW AND MAINT PROCEDURES. P/C C/B J-20.  R/R'D #200 W/S TEMP CONTROL MODULE IAW MM 30-42-01, OPS CK GOOD.
